| Model Number |
B3301542 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the healthcare provider (hcp) reported finding bent leads before implant.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3: analysis of the lead, model b3301542, s/n (b)(6) , revealed the returned lead passed all laboratory testing, with no anomalies identified.The distal end of the lead is within the specified tolerance of 0.005 inches with the stylet fully inserted (refer to attachment 708705370_an_nrp0015-58574.Docx).With the stylet withdrawn, the distal end conforms to the specified diameter of ø0.0525 mm (+0.0020, -0.0005) as per specification m968090a rev.H.However, a slight bend was observed along the body of the lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.